Some applications of the adjoint to lattice regular measures
In this paper, the principal role is played by the adjoint of a certain bounded linear mapping, whose domain and range are Banach spaces of lattice regular measures. First, the general properties of the adjoint are investigated and it is shown, in particular, how this mapping yields generalizations of many results in Stone-Čech Theory, especially matters related to embeddibility. Then, the investigation continues with the mapping properties of the adjoint, and a variety of applications is given to Topological Measure Theory, strong measure repleteness, tightness, and relative compactness.
KeywordsBanach Space Linear Mapping Relative Compactness General Property Measure Theory
Unable to display preview. Download preview PDF.
- A. D. Alexandroff,Additive set functions in abstract spaces, Mat. Sb. (N.S.),9, 51 (1941), 563–628.Google Scholar
- G. Bachman -A. Sultan,Regular lattice measures: mappings and spaces, Pacific J. Math.,67 (1976), 291–321.Google Scholar
- G. Bachman -A. Sultan:Extensions of regular lattice measures with topological applications, J. Math. Analy. and Applics.,57 (1977), 539–559.Google Scholar
- G. Bachman -A. Sultan,On regular extensions of measures, Pacific J. Math.,86 (1980), 389–395.Google Scholar
- G. Bachman -P. Stratigos,Criteria for σ-smoothness, τ-smoothness and tightness of lattice regular measures, with applications, Can. J. Math.,33 (1981), 1498–1525.Google Scholar
- R. Engelking,Outline of general topology, North-Holland Publishing Co., Amsterdam, New York, 1968.Google Scholar
- L. Gillman -M. Jerison:Rings of continuous functions, Van Nostrand, Princeton, N.J., 1960.Google Scholar
- G. Nöbeling,Grundlagen der analytischen topologie, Springer-Verlag, Berlin, 1954.Google Scholar
- M. Szeto,Measure repleteness and mapping preservations, J. Indian Math. Soc.,43 (1979), 35–51.Google Scholar
- H. Wallman,Lattices and topological spaces, Ann. of Math.,39 (1938), 112–126.Google Scholar